# SDR 67974

- Difficulty date: December 26, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 22,088 hours, 32,379 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTING OMA RETRACTED GEAR, C/B TRIPPED.  RESET C/B, GEAR THEN RETRACTED, C/B TRIPPED AGAIN.  DID NOT RESET 2ND TIME PER CHECK LIST.  DIVERTED TO HON MANUAL EXTENSION.  MX THEN SECURED LANDING GEAR AND TOWED A/C TO GATE.  REPAIRED CHAFED WIRE ON HYDRO GROUND.
